ARTIGOS PUBLICADOS

  • Domingo Garcia, Manuel Maestre & Daniela M. Vieira. On the Banach-Stone theorem for algebras of holomorphic germs. RACSAM 111 (2017), no. 1, 223–230. (PDF).

  • M. Lilian Lourenço & Daniela M. Vieira. Algebrability of some subsets of the disk algebra. Bull. Belg. Math. Soc. 23 (2016), no. 4, 505-514. (PDF).

  • Cicero Nachtigall & Daniela M. Vieira. Compact Homomorphism between uniform Fréchet algebras. Bull. Braz. Math. Soc. 47 (2016), no. 3, 853-862. (PDF).

  • Jorge Mujica & Daniela M. Vieira. Weakly continuous holomorphic functions on pseudoconvex domains in Banach spaces. Rev. Mat. Complut. 23 (2010), no. 2, 435–452. (PDF).

  • Jorge Mujica & Daniela M. Vieira. Schauder bases and the bounded approximation property in separable Banach spaces. Studia Math. 196 (2010), no. 1, 1–12. (PDF).

  • Daniela M. Vieira. Spectra of algebras of holomorphic functions of bounded type.Indag. Math. (N.S.) 18 (2007), no. 2, 269–279. (PDF).

  • Daniela M. Vieira. Polynomial approximation in Banach spaces. J. Math. Anal. Appl. 328 (2007), no. 2, 984–994. (PDF).

  • Daniela M. Vieira. Theorems of Banach-Stone type for algebras of holomorphic functions on infinite dimensional spaces. Math. Proc. R. Ir. Acad. 106A (2006), no. 1, 97–113. (PDF).

  • PREPRINTS